# SDR AWXA200601054

- Difficulty date: June 27, 2006
- Submitted: June 29, 2006
- Operation: Air carrier
- Aircraft: N915AW
- Make and model: Boeing 757225
- Aircraft serial: 22209
- Aircraft time: 62,993 hours, 27,139 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31039187
- Part serial: 0190
- Condition: Unserviceable
- Location: L2 Door
- Part time: 67,512 hours, 26,739 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - EES - NR - 4100775 - DURING POST "C" CHECK, RETURN TO SERVICE CHECK, IT WAS DISCOVERED THAT THE R2 DOOR SLIDE PRESSURE WAS LOW.  MAINTENANCE REMOVED AND REPLACED THE R2 DOOR SLIDE IAW T/C R1C25602.
